# SDR MALA000743

- Difficulty date: December 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FRAME AT STA 225. MAINTENANCE COMPLETED PERMANENT REPAIR IAW EO#53082.
